fdadrug.net

MEDICATION CAN CAUSE POTENCY PROBLEMS

Always ask your doctor or pharmacist if a medication can cause potency problems—even if the problem occurs after you’ve been taking the drug for a while. And remember to ask about how drugs interact with each other and with alcohol. Doctors differ in their approach to the drug/erection problem. Some believe that volunteering the information that a medication may cause impotence just sets the patient up for performance anxiety. Others strongly assert that a well-informed patient is in a much better position to report any difficulties, and that patients can be saved needless anxiety by knowing what might happen. We favor the second approach. In any case, you can protect yourself by always asking if a medication can affect your potency. If you ask directly for the information, the physician should provide it.

Many patients do not connect medications with potency, and neither do their wives. Think how differently William and Sharon would have felt if, when the first erection problem occurred, William said, “Well, it might be the blood pressure pills. I’ll call the doctor in the morning. Maybe he can switch me to a different medication, or change the dosage.” A lot of pain and anguish might have been avoided.

Recreational drugs, like marijuana, amphetamines and narcotics can also cause erection problems. As with medications, responses to these drugs vary: Some men find that even small doses leave them unable to get an erection, or maintain one, while others have a higher tolerance.

*49\184\8*

Share and Enjoy:
  • Digg
  • Sphinn
  • del.icio.us
  • Facebook
  • LinkedIn
  • Reddit
  • StumbleUpon
  • Twitter
  • Yahoo! Bookmarks

Related Posts:

Leave a Reply

You must be logged in to post a comment.